# SDR ASOA05531

- Difficulty date: June 4, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE RIGHT BATT RIB ASSEMBLY AT WS 53.60 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT BATTERY RIB ASSEMBLY AT WS 53.60 IAW ASA EO 600-57-039A.  (M)
